# SDR DLL17954678

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N767DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1209
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Lens
- Part number: 0L3071BPEGPL
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHT BROKEN AT SEAT 23C.
